Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Heart racing, weakness, numbness, pain in left chest after work out. Why is heart beat fluctuating?

Hello Doctors, My name is Arthur I am a Male 21 years old 128lbs. First I want to say that I never had any medical conditions I tried to live with a healthy lifestyle . I went to gym the parts of the year when I wasn t busy. My question is I want to know why my body reacts this way here is my story. One month ago I signed up for boxing classes and I trained with a personal trainer who pushed me too punch in fast paced without enough rest , and I could feel my heart was pumping very fast like it couldn t keep up with my body and I still kept doing it. After the training my heart rate slowed down but I felt very weak and on my left side (my chest and left hand ) was weak and and felt little numb . I did not sleep well that night and the second day the problem was still there I felt more numbness on my left hand and my heart was beating heavy, and that night I woke up i don t remember why I was scared because I felt weird and my left hand was little numbed I took Valeriana and went to sleep . Next week I was feeling much better and as time passed I returned to normal and forgot about the problem. After having rest for a month I went back to gym myself (which was 5days ago) I tied not to push hard and started doing in slower paced , I usually leave one day space before my next workout for my muscle recovery. After workouts my hearth started doing the same thing like a month ago I tried doing pull-ups and that s when I felt my heart is again giving me problems, (I usually do many pull-ups and push-ups I am light weight 128lbs) It has been 4 days that I haven t done anything physical but I steel feel weak. I never check my heart rate before but I checked yesterday evening before it was 62-65 I couldn t sleep until 4:30pm at that time it was 58-62. I checked again when I was in the bed when I woke up it was 75-80 and it was changing after few minutes it was 80-85. its 7:30 now I steel feel weak but slightly better . I would appreciate a lot if you can give your thoughts about my problem. Thank you
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
After going through your history I am of the opinion that you do not seem to have any abnormality. Feeling weak and some times some amount of numbness after the kind of physical activity to which you are adapted is not abnormal and the feeling of weakness can remain for few days following the physical activity, and you need not stop your workout because of it as it will settle down after few days.
During any physical activity heart rate will increase and heart will start pumping more strongly to meet the demand as the working muscles need more energy so more blood supply and it is normal if your heart rate increases during workout and you start feeling that your heart is pumping.
But, If you still feel there is some problem with your heart then you can consult a doctor and let him examine you and then proceed according to his advice.

Wish you good health.
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor